Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Side effects of Viagra pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Doctor :   hi
Doctor :   how can i help u
User :   yeah
User :   goodmorning
Doctor :   please proceed with your query
User :   sometime i feel chest pain and head pain
User :   i used viagra because of that
Doctor :   can i ask yu few Q
User :   yeah
Doctor :   wats your age
User :   this month i turn to 48
Doctor :   since how many days are on viagra
User :   last two years
Doctor :   ok
Doctor :   are yu hypertensive
Doctor :   or diabetic
User :   np
Doctor :   ok
Doctor :   are yu obese
User :   obese mean
Doctor :   viagra has lot of side effects
Doctor :   it will cause chest pain
Doctor :   difficulty in breathing
Doctor :   headache
Doctor :   head banging
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor